Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have pain in my clitorus. What could be the reason?

i had a urine infection in the summer which had to be treated with two lots of antibiotics , afterwards i stil had some simular symptons but was giving thrust treatment because tested again to see if the infection was still there came back negative, it didnt work so went to a GUM clinic to see if it was an STI however all the results were negative so i went back to the doctors and she keeps putting me on creams that arent working, ive been examined and apparently it looks fine there but i stil get this horrible sensation on my clitorus it mostly occurs after i whip there and is a sharp, pins and needles type of pain , rather uncomfortable. and i have noticed that after intercourse even though it doesnt look swollen, the lips feel like they are when you push down on them like the glands are sort of swallon, i am very worried about what this is and im fed up of being given creams that dont work, any ideas of what the pain could be?
Asked On : Thu, 9 Dec 2010
Answers:  1 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
it seems you might have infected bertolin cyst.
Go for vaginal swab test and culture sensitivity test as you have gone for 2 antibiotic courses,which seems to be resistant to bacteria.
Get physically examined by your gynaec.
Ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor